# SDR AALA202006289006

- Difficulty date: June 27, 2020
- Submitted: June 28, 2020
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 12,427 hours, 5,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED BUT WAS IN SHORT TERM STORAGE: FOUND LEFT HAND EMERGENCY BATTERY UNDER AFT SIDE PANEL TO BE MISSING. INSTALLED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
